# SDR ASAA2015071912501

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,908 hours, 9,548 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: MS251822
- Condition: Loose
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF AUXILIARY BATTERY, BATTERY DC AMPERAGE SHOWS 450 AMPS.  SHOULD BE LESS THAN 50 AMPS WHILE CHARGING.  ACFT GROUNDED. REF WDM 24-31-11.  FOUND NEGATIVE TERMINAL LOOSE IN BATTERY CONNECTOR D44.  INSTALLED AND SECURED TERMINAL IAW SWPM 20-62-25.  NO DAMAGE NOTED.  PERFORMED BATTERY INSTALLATION TEST IAW MM 24-31-11-400-802-002.  OPS NORMAL.
